My dad has been taking stelazine and Artane for sometime now. He took it about 24hours ago, his stomach hasswollen up and he has constipation. He has tremors on his hands and he is really belching which is smelling. He is still lucid although his speech is slurred. What can I do to alleviate his pain
This could be the side effects of Above drugs. They can cause severe form of constipation known as Paralytic ileus. In addition, it can cause tremors. Abdominal swelling and constipation are dangerous signs, you need to act quickly. Therefore, your father need emergency medical attention.
Monday, July 29, 2013
Friday, July 26, 2013
My lower eyelid/nerve has been twitching for 5 days.. Can anyone tell me the cause for this? And help help with a remedy as well.
This can be a tic (form of involuntary muscle movement). It will come when you are anxious. If it is associated with other neurological problems or early morning vomiting, you need to get investigated. If it is not then tics are not harmful. If it is troublesome botox is the treatment choice.
Thursday, July 18, 2013
Wednesday, July 17, 2013
Just got lucky I found this page.. i just wanna ask regarding on my friend's condition. Just this day, shes been experiencing a breasts ache.. Everytime she touches it, its painful like it's swelling.. im just concern with her situation and i wanna know the possible cause. I hope you can help me, thanks
I was wondering since it said ask a question, about the appendicitis sickness, I feel like I have it, I just told my mom (who is a nurse) about my suspicions, I am also on my period and she thinks its that, could it just be that or do I have appendicitis? (I've also felt the pains when I'm not on my cylce.)